# SDR HEEA073622

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 7,622 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 206075545005
- Part serial: AP1407
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW RPM AUDIO COMES ON INTERMITTENTLY AT IDLE AFTER MUTE BUTTON HAS BEEN DEPRESSED.  AUDIO AND LIGHT FLICKER AT 100 PERCENT N2.
